RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1995, Volume 344, Number 6, Pages 749–752 (Mi dan4304)  

MATHEMATICS

Conditions on the integrand that are necessary and sufficient for the validity of a theorem on convergence with a functional

M. A. Sychev

Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Full text: PDF file (393 kB)

Bibliographic databases:
UDC: 517.972/974
Presented: М. М. Лаврентьев
Received: 23.03.1994

Citation: M. A. Sychev, “Conditions on the integrand that are necessary and sufficient for the validity of a theorem on convergence with a functional”, Dokl. Akad. Nauk, 344:6 (1995), 749–752

Citation in format AMSBIB
\Bibitem{Syc95}
\by M.~A.~Sychev
\paper Conditions on the integrand that are necessary and sufficient for
the validity of a theorem on convergence with a functional
\jour Dokl. Akad. Nauk
\yr 1995
\vol 344
\issue 6
\pages 749--752
\mathnet{http://mi.mathnet.ru/dan4304}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1364319}
\zmath{https://zbmath.org/?q=an:0892.49007}


Linking options:
  • http://mi.mathnet.ru/eng/dan4304
  • http://mi.mathnet.ru/eng/dan/v344/i6/p749

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020